# SDR AUS20031275

- Difficulty date: December 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SYSTEM UNLOADING VALVE CONTAINED DEBRIS UNDER THE VALVE SEAT CAUSING THE VALVE TO REMAIN PARTIALLY OPEN AND PREVENTING THE CORRECT HYDRAULIC PRESSURE FROM BEING REACHED.
